# SDR COEA0756821

- Difficulty date: August 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672408226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION: CORROSION ON CABIN FRAME 39.  FRAME 39 LOWER SEGMENT FROM STRINGER 13L TO 13R.  FRAME 39L, FRAME DOUBLER ABOVE CREASE BEAM.  FRAME 39R, FRAME DOUBLER AT STRINGER 14R.  REMOVED AND REPLACED, LOWER FRAME SEGMENT PN S53672408200, FRAME DOUBLER PN S53672408226, AND S53672408228.  WO 72241, 2, NR 200003, 19, 30.  (K)
